# SDR UALA2009121503872

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,949 hours, 5,792 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP: SEAT EMERGENCY LIGHTS ROWS 53-45 LT.  CLEANED WATER AT CONTACTS NEAR AFT GALLEY. ALL WIRES DRY AND SYS FUNCTIONING AT THIS TIME.
